# SDR A6WA201543426

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 30,784 hours, 29,257 cycles
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Defective
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 17,000, RT ENG OIL PRESS WARNING MSG, CLEARED THEN RETURNED MULTIPLE TIMES, RAN QRH & RETURNED.  OIL PRESS READ 65 PSI & NORMAL.  R & R VIOLET HARNESS ON RT ENG IAW AMM 71-50-00.  R & R LOW OIL PRESS SWITCH IAW AMM 79-31-03.  OPERATIONS CHECK & LEAK CHECKED GOOD.
